MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EPIC VASCULAR; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EPIC VASCULAR; STENT, ILIAC
Model Number H74939200084020
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 - initial reporter address 1: (b)(6).
 
Event or Problem Description
It was reported that the procedure was cancelled.An unspecified stent was selected for use during the procedure.However, it was noted that the distal tip of the device was damaged.The stent was then replaced with an 8x40x120 epic vascular stent; however, the device could not cross the lesion.Consequently, the procedure could not be completed.No patient injury was reported.
 
Additional Manufacturer Narrative
E1 - initial reporter address 1: (b)(6).
 
Event or Problem Description
It was reported that the procedure was cancelled.An unspecified stent was selected for use during the procedure.However, it was noted that the distal tip of the device was damaged.The stent was then replaced with an 8x40x120 epic vascular stent; however, the device could not cross the lesion.Consequently, the procedure could not be completed.No patient injury was reported.It was further reported that two 8x40x120 epic vascular stents were used in the procedure, moreover, the patient was locally sedated when the issue occurred, and the device was removed using the normal method during the procedure.

Brand Name
EPIC VASCULAR
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20708471
Report Number2124215-2024-71564
Device Sequence Number8211981
Product Code NIO
UDI-Device Identifier08714729805649
UDI-Public08714729805649
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939200084020
Device Catalogue NumberH74939200084020
Device Lot Number0034436768
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2024
Supplement Date Received by Manufacturer11/18/2024
Initial Report FDA Received Date11/18/2024
Supplement Report FDA Received Date12/04/2024
Date Device Manufactured07/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown